I have been getting a lot of skipped beats and palputations and by reading these threads it looks like a lot of them are associated with the perimenopause. I would be grateful to anyone who is the other side of their menopause (post menopause) if they could perhaps let me know how long it is until these symptoms subside or do they never go away once you have them. Also will the hot flushes just disappear as well?
I feel as if I am going bonkers wih it all and it feels quite scary.
Yup here I am , are you taking any meds they can cause palpitations also some herbal remedys do that, , the hot flushes will go ,just ride them out, accept you feel bad but its part of life and will pass . Try to keep busy , and dont think too much , that always gets us into trouble. Hope you feel better soon.
I've had palpitations for years with menopause. Went to a doctor and he told me to drink only decaf, no caffeine in anything. I thought he didn't have a clue what I was going through. I listened to him and after about 3 weeks they stopped. I only drink water now. They were so bad I felt like my heart was coming out of my chest and now I only get them once in awhile if I have a lot of stress.
Yep I am right there with you on the palpitations! I had a total hysterectomy in February 08 and ever since the palps have been terrible, so much so that sometimes it scares me!
I agree with the others that answered your post. Drink plenty of water and stay away from anything with caffeine, even herbal supplements. I should really practice what I preach because I haven't been faithful at staying away from the caffeine so now I'm having palps again :(
I have been post menopausal for 16 years and had trouble with palpitations on and off. As the other ladies said, cut your caffeine. Even decaf things have caffeine. Also, lack of good sleep can cause you to have more. My pvc's got to the point where I had 50 a minute. This lasted for 6 months and I finally went to a cardiologist. I am fine, but too much adrenaline goes to my heart so they put me on toprol. I feel like a new woman. The cardiologist is the last step. Do try cutting the caffeine and getting better sleep. Stress only makes it worse.
Where does your tingling and numbness occur? For the past 2 weeks I've woken up with tingling and numbness in both my hands. Finally after the tingling and numbness would go away both my pinkie fingers would hurt. It's just this has started to concern me.
How is the Toprol working for you? Also, does it cause weight gain? I've been on Cardizem LA for a couple of months now. The med is working for the palps, BUT I do believe it is causing my weight gain, especially since I haven't changed my eating habits at all.
I have gained some weight, but I don't think it is the meds. I think that it slows my heart rate down so much that it makes me TIRED!! I am just now learning to fight through the tired, but I LOVE feeling so much better!! and at least NOW I am sleeping.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.